# SDR QXEA2022022300090

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 9,273 hours, 5,320 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT RIGHT DOOR DISARMING LEVER DIFFICULT TO DISARM. REMOVED FROM SERVICE. UPON ARRIVAL @ A/C F/A COULD NOT DUPLICATE DIFFICULTY ARMING AND DISARMING AFT RIGHT DOOR.  PERFORMED GVI OF DOOR AND ARM/DISARM HANDLE.  DOOR ARMED AND DISARMED WITH NORMAL EFFORT.  A/C OK FOR RTS  NO DEFECTS FOUND ON GVI.
